Beelivery - Sign In Close

Email:


Password:


Forgot your password?

Don't have an account?

Register

Or sign in with:

By registering you agree to our terms and conditions.
Beelivery - Create a new account Close
First name: Last name:

Email:

Password:

Beelivery would like to provide you with discounts, offers & news about our services by email. Please tick the box if you DO NOT wish to receive these emails. You can opt-out at any time. Please see our Privacy Statement.

Already have an account?

Sign In
By registering you agree to our terms and conditions.

Anadin Extra Soluble Pain Relief Tablets 12s

Anadin Extra Soluble Tablets get to work in 5 minutes*.  For effective relief of headaches, aches and pain. *based on caffeine absorption data.  Whether youre suffering from a headache or a migraine, Anadin Extra Soluble Tablets can help fight your pain. Anadin Extra Soluble Tablets are developed with an effective triple action formula - aspirin, paracetamol, and caffeine - for effective relief of headaches, aches, and pains. Aspirin - targets the source of the pain. Paracetamol - helps block pain signals. Caffeine - helps to speed up pain relief. For relief from: headache, migraine, period pain, muscle ache and pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds. Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, Fibrositis and a sore throat. Contains aspirin, paracetamol and caffeine, for pain relief, always read the label. 1. Anadin Extra Soluble Tablets for pain relief. Always read the label. 2. Available in soluble tablet form. Soluble in water. 3. Gets to work in 5 minutes* (*based on caffeine absorption data) 4. Effective Triple Action Formula 5. Aspirin - targets source of pain; Paracetamol - helps block pain signals; Caffeine - helps speed up pain relief 6. Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

Anadin Extra Soluble Pain Relief Tablets 12s
£6.15
£5.54
0 x

Description



Nutritional Information



Alcohol Information



Ingredients

Each Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg, Sodium content 0.98mg/tablet, Also contains: Lactose Aspartame



Dietary Information



Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY



Storage

Do not store above 25°C



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.
Product Name

Add to Favourites

Remove from Favourites

Add to List
Chat service is in high demand; accuracy may vary.
Tap to stop recording
Thinking...
Empty basket?
Are you sure you want to empty your basket?
Yes
No
Fees 🛈
Have an account? Sign In

How our fees work

  • Delivery Fee

    We have a minimum basket size of £15.00 and charge just £3.50 for delivery no matter the size of your order.
  • Service Fee

    This fee is £0.99 and lets us keep bringing you a fantastic service, getting your groceries to your front door in as quick as 15 minutes.
  • Small Order Fee

    For orders less than £25.00, we charge a £1.00 small order fee.
  • Long distance or time of day fee

    To help us get your order to you during night time or in more rural areas, we charge an additional fee of £.
Now - 15 to 60 mins
Choose your one hour slot
Or
  • Inspiration
  • Alcohol
  • Tobacco
  • Fresh Food
  • Bakery
  • Chilled Food
  • Drinks
  • Food Cupboard
  • Snacks
  • Frozen Food
  • Vegan & Vegetarian
  • Free From
  • Baby
  • Health & Beauty
  • Household
  • Pets
Back